Research Article Open Access

Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic Terms

Ramadan Sabra1 and Saleem Shafiq Al-Ashhab2
  • 1 Jazan University, Saudi Arabia
  • 2 Al-Albayt University, Jordan

Abstract

In this study we consider the several types of piece-wise defined sequences. We prove some results concerning the behavior of the sequence. In some cases we prove that the terms repeat themselves in certain patterns and we prove in other cases that the terms grow monotonically after few terms and approaches infinity.

Journal of Mathematics and Statistics
Volume 11 No. 3, 2015, 88-92

DOI: https://doi.org/10.3844/jmssp.2015.88.92

Submitted On: 21 September 2015 Published On: 18 November 2015

How to Cite: Sabra, R. & Al-Ashhab, S. S. (2015). Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic Terms. Journal of Mathematics and Statistics, 11(3), 88-92. https://doi.org/10.3844/jmssp.2015.88.92

  • 1,388 Views
  • 1,202 Downloads
  • 0 Citations

Download

Keywords

  • Difference Equations
  • Discrete Dynamical Systems
  • Bifurcation
  • Periodic Sequences